Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why my gfs heart always beats fast ?please suggest me

my girlfriend has a very weak body n sometimes she throws up, she always looks for pills and doctors and tests but they said there is nothing wrong with her,her heart beats fast even without being nervous and she always feels her bones r aching,she takes some pills called Zantax but i read that it makes the heart stop beating... plz any help in any case will be appreciated i am so worry for her...
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  539
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Based on what you describe, I would get: Thyroid Function Panel ECG Holter monitor I think you mean Xanax? This is a sedative anxiolytic used, obviously, to treat anxiety. It WILL NOT make her heart stop beating. It isn't a good long-term solution though because it is addictive and does not address the underlying problem. The vomiting I can't explain or link to tachycardia- unless she is tachycardic because she is so dehydrated from vomiting. She may have an SVT (a paroxysmal transient fast heart beat)- if so these are easily treated and carry a good prognosis.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor